# SDR CA041101010

- Difficulty date: October 30, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 7,977 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Part number: 304544901
- Condition: Damaged
- Location: Rgb
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION IT WAS NOTICED THAT THE CHIP DETECTOR CONNECTOR WAS SITTING AT AN ANGLE.  THE PLUG WAS LOCKWIRED BUT WHEN THE LOCK WIRE WAS REMOVED.  THE CONNECTOR WAS LOOSE.  WHEN THE CONNECTOR WAS REMOVED, NOTICED THAT THE THREADS ON THE CHIP DETECTOR WERE DAMAGED AND ONE OF THE PINS WAS BROKEN.  THE CHIP DETECTOR WAS REMOVED AND NEW UNIT WAS ORDERED AND INSTALLED.
